# SDR AUS20030837

- Difficulty date: August 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Control Panel
- Part number: 4739551
- Condition: Malfunctioned
- Location: Nr 1 Extinguish
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

(AUS) UNCOMMANDED OPERATION OF NR 1 AFT CARGO HOLD FIRE EXTINGUISHER. SUSPECT CAUSED BY FAULTY FIRE DETECTION AND EXTINGUISHER CONTROL PANEL.
